# SDR SWIA202264074

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 33,530 hours, 20,789 cycles
- System (JASC): 2613 · Overheat Detection
- Part: None
- Condition: Fire Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT CAUTION FOLLOWED BY APU FIRE WARNING FOLLOWED BY APU ECU FAIL.   (FILED - CLOSED)   DEFERRED APU PER MEL 49-10-1A. ALL MX ACTIONS COMPLIED WITH.
